# SDR UALA2009072702239

- Difficulty date: July 26, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 54,429 hours, 37,707 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGNS AT ROW 9L AND 7R EACH HAVE 1 BULB INOP.  RELAMP, NO HELP.  REPLACED POWER SUPPLY BATTERY PACK.  ALL SYSTEMS CHECKED NORMAL.
